# SDR AALA20011610

- Difficulty date: August 8, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOW FREQUENCY EDDY CURRENT INDICATES CRACK PROGRESSING FROM FASTENER ON AFT LWR FORWARD GALLEY DOOR CUTOUT.  TRIMMED OUT DAMAGE AT BARE STRAP AND INSTALLED DOUBLER/TRIPLER PER SB 727-53-188 FIG 3.  (M)
